# SDR HALA2018112600608

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 22,628 hours, 3,488 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Motor
- Part number: 33494190001
- Part serial: 30063
- Condition: Inoperative
- Location: Starter
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UNABLE TO START APU. //  T/S PER A330 TSM 49-00-00-810-827-A AND REMOVED AND REPLACED FUSE 6KA1 REATTEMPTED START UP OF APU AFTER PRIMING APU FUEL    
LINE, NO HELP. FUSE 6KA1 BLOW AGAIN. NEEDS FUSE. REMOVED AND REPLACED STARTER FUSE 6KA1 AND APU STARTER MOTOR 8KA, APU START UP AND OPS CHK NORMAL.
